# SDR VNAA202108069999

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 42,781 hours, 31,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670335701
- Condition: Corroded
- Location: Bs 581-597 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY ANGLE AT STR 26L BETWEEN FS 581.00 AND 597.00 FASTENERS GOING THROUGH EXTERNAL SKIN CORRODED.
